# SDR CHQ00055

- Difficulty date: December 3, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 125
- Aircraft time: 31,026 hours, 36,786 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CONFIG WARNING.  REMOVED AND REPLACED WEU, GROUND RAN OPS CHECK GOOD.
